RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 17, Issue 5(107)  


Functional integrals connected with operator evolution equations
Yu. L. Daletskii
3

Scientific notes and problems
On the continuation of continuously differentiable functions
V. V. Vasil'kovskii, A. D. Myshkis
117
On the structure of Dirichlet series which are bounded on the real axis
M. A. Evgrafov
123
On the coincidence of various definitions of dimensionality for factor spaces of locally bicompact groups
B. A. Pasynkov
129
On finitely approximable Abelian multi-operator groups
D. M. Smirnov, M. A. Taitslin
137
On a problem of P. L. Ul'yanov
S. B. Stechkin
143
Transcendental numbers with an approximation of given type
N. I. Fel'dman
145
Semi-commutative and verbal products of groups
I. A. Chaban
153
An example of a discontinuum of convex surfaces which are non-trivially isometric
L. A. Shor
157

Mathematical Events in the USSR
Dmitrii Evgen'evich Men'shov (photo)
Dmitrii Evgen'evich Men'shov (on his seventieth birthday)
P. S. Aleksandrov, P. L. Ul'yanov
161
Sergei Nikolaevich Chernikov (photo)
Sergei Nikolaevich Chernikov (on his fiftieth birthday)
A. I. Mal'tsev, V. S. Charin
177
Meetings of the Moscow Mathematical Society
183
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
On the theory of implicit functions
M. M. Vainberg, V. A. Trenogin
185
The asymptotic behaviour of the solution to the Cauchy problem with large initial conditions for nonlinear ordinary differential equations that contain a small parameter
K. A. Kasymov
187
boundary-value problem for a certain class of operator equations
P. P. Mosolov
188
On topological groups close to compact
V. I. Ushakov
190
Existence of positive eigenfunctions of linear positive operators
I. A. Bakhtin
191
Some methods for solving functional equations
A. Ya. Belostotskii
192
Extremal flows in queuing theory
G. P. Klimov
193
Chebyshev and almost Chebyshev subspaces
A. L. Garkavi
195
The 3rd Conference of Mathematicians of Lithuanian SSR
V. I. Bliznikas, J. I. Shinkūnas
197
Defence of Theses in Mathematics in 1961
201

Doctoral theses
Weighted approximations and polynomials least deviating from zero (summary of the doctor's thesis)
V. S. Videnskii
211

Reviews and Bibliography
New books on mathematics
219

Letters to the Editor
List of corrections
221
To the editor of “Uspekhi Matematicheskikh Nauk”
V. M. Volosov
221
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019